Author(s): Md. Shakeel, Shaik Sharief Basha, K.J Sarmasmieee

Email(s): , ,

DOI: 10.5958/0974-360X.2016.00345.0   

Address: Md. Shakeel1, Shaik Sharief Basha2, K.J Sarmasmieee3
1Research Scholar [PT], JNTUH, Hyderabad-500085,Telangana,India.
2VIT University, Vellore 632014, Tamilnadu, India
3Siddhartha Institute of Technology & Sciences, Hyderabad
*Corresponding Author

Published In:   Volume - 9,      Issue - 10,     Year - 2016

A reverse vertex magic labeling of a graph G = (V,E) is a bijection such that for every vertex , is a constant . It is well known that all complete graphs Kn admit a reverse magic labeling. In this paper, we present a new proof of this theorem using the concepts of twin factorization and magic square.

Cite this article:
Md. Shakeel, Shaik Sharief Basha, K.J Sarmasmieee. Reverse vertex magic labeling of complete graphs. Research J. Pharm. and Tech 2016; 9(10):1710-1716. doi: 10.5958/0974-360X.2016.00345.0

Recomonded Articles:

Author(s): Md. Shakeel, Shaik Sharief Basha, K.J Sarmasmieee

DOI: 10.5958/0974-360X.2016.00345.0         Access: Open Access Read More

Research Journal of Pharmacy and Technology (RJPT) is an international, peer-reviewed, multidisciplinary journal.... Read more >>>

RNI: CHHENG00387/33/1/2008-TC                     
DOI: 10.5958/0974-360X 

56th percentile
Powered by  Scopus

SCImago Journal & Country Rank

Recent Articles